# SDR R61A2021061300486

- Difficulty date: May 24, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 42,956 hours, 25,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092908001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RH PANEL SUPPORT AT FR 84.  CFIII, FLOOR STRUCTURE, CORRODED RH PANEL AT FR 84, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-02, 51-41-01, AND 51-43-02
